# SDR SWAA2023021602923

- Difficulty date: February 15, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 46,858 hours, 24,087 cycles
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FORWARD SERVICE DOOR MECHANISM LOWER ATTACH FRAME IS CRACKED 1.80 IN LONG AT FORWARD INBOARD LOWER RADIUS FWD OF ATTACH BOLT.   REMOVED AND REPLACED FWD GALLEY DOOR PER AMM 52-41-00. RIGGED NEW FWD GALLEY DOOR PER AMM 52-41-00.   LUBED; REINSTALLED LINER AND PRESSURIZATION CHECK GOOD PER AMM 52-41-00.
